Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear ergodic theorems


Authors: H. Brézis and F. E. Browder
Journal: Bull. Amer. Math. Soc. 82 (1976), 959-961
MSC (1970): Primary 47A35, 47H10; Secondary 40G05
DOI: https://doi.org/10.1090/S0002-9904-1976-14233-4
MathSciNet review: 0420348
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J-B. Baillon, Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert, C. R. Acad. Sci. Paris Sér. A-B 280 (1975), no. 22, Aii, A1511-A1514. MR 51 #11205. MR 375009
  • 2. J-B. Baillon, Quelques propriétes de convergence asymptotique pour les contractions impaires, C. R. Acad. Sci. Paris (to appear). MR 428124
  • 3. Z. Opial, Weak convergence of the sequence of the successive approximations for nonexpansive mappings in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 211301

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A35, 47H10, 40G05

Retrieve articles in all journals with MSC (1970): 47A35, 47H10, 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14233-4

American Mathematical Society